Alert archive / Wisconsin / Gale Watches in 2017
Gale Watch 8, NWS Green Bay, WI
NWS Green Bay, WI issued this gale watch at Nov 26, 2017, 9:17 PM CST. It took effect at Nov 27, 2017, 6:00 PM CST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Nov 26, 2017, 9:17 PM CST (03:17 UTC)
- In effect from
- Nov 27, 2017, 6:00 PM CST
- Expired
- Nov 27, 2017, 3:49 AM CST
- In force
- Issued by
- NWS Green Bay, WI
What forecasters said that day
The local office's own words before this gale watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this gale watch went out at Nov 26, 5:42 PM CST, 3 hours 35 minutes earlier.
Area forecast discussion, Nov 26, 5:42 PM CST, 3 hours 35 minutes before
Area Forecast Discussion National Weather Service Green Bay WI 542 PM CST Sun Nov 26 2017 Updated aviation portion for 00Z TAF issuance .SHORT TERM...Tonight and Monday Issued at 224 PM CST Sun Nov 26 2017 Partly cloudy skies prevailed across the region this afternoon. Temperatures were in the 40s to around 50. Winds were from the southwest at 10 to 20 mph at most places. For tonight, a weak cold front will sag southward into central and northeast Wisconsin, then south of the area by daybreak. This front will bring a wind shift along with the possibility of low clouds. Upstream observations indicated extensive low clouds along and behind the front. Model guidance and the Canadian astronomy model do not show the low clouds dropping into the area. The only model to show the potential for the low clouds would be the MET guidance which has a moist bias. Based on the where the front is expected to be positioned by daybreak on Monday and what is happening upstream, went more pessimistic for cloud cover. This will have a significant impact on low temperatures tonight, and possibly the highs on Monday. For Monday, lowered high temperatures across north-central and northeast Wisconsin due to southeast flow and cloud cover. Even if the low clouds do not materialize, there should be mid or high clouds moving across the northern half of Wisconsin. For the most part, went a few degrees above guidance for highs, but cooler than previous forecast. .LONG TERM...Monday Night Through Sunday Issued at 224 PM CST Sun Nov 26 2017 The main challenge for the extended period will be the precipitation late Wednesday night into Thursday, which will also be the only active weather in the period. Otherwise, low amplitude flow continues, becoming more zonal across our area once the Thursday system is through. Monday night into Tuesday night a cold front will move through the region. Moisture is expected to be rather scarce, but cloud cover is likely to return. Low level moisture could be sufficient for a few showers towards the east and south of the area by the evening, but currently don't expect this to line up with the forcing, so kept small chances out. Otherwise cold air will continue to move through the area Tuesday, drying out again overnight into Wednesday. A better chance for active weather will arrive with the cold front late Wednesday night into Thursday. Models still vary on how quickly this moves through the area, but soundings suggest that snow growth will be hard to come by, if it happens at all. Thus, favored more rain and a faster transition as temperatures rise through the day. Once this system moves through the region, more zonal flow establishes itself aloft through Saturday, with dry conditions lasting until next Sunday. Temperatures through the period will remain a few degrees above normal through the extended period. && .AVIATION...for 00Z TAF Issuance Issued at 542 PM CST Sun Nov 26 2017 a weak cold front will drop south across the region later tonight. It may be accompanied by some MVFR ceilings of 1500 to 2500 feet late tonight through midday Monday. Mostly VFR expected Monday afternoon. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM.....Eckberg LONG TERM......Uhlmann AVIATION.......RDM
Hazardous weather outlook, Nov 26, 1:01 PM CST, 8 hours 16 minutes before
Hazardous Weather Outlook National Weather Service Green Bay WI 101 PM CST Sun Nov 26 2017 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-271915- Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln- Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano- Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago- Calumet-Manitowoc-Southern Marinette County- Southern Oconto County- 101 PM CST Sun Nov 26 2017 This Hazardous Weather Outlook is for north-central and northeast Wisconsin. .DAY ONE...Tonight No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Monday through Sunday The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed tonight. LMZ521-522-541>543-271915- The Bay of Green Bay south of a line from Cedar River MI to Rock Island Passage-Lake Michigan from Washington Island to Sheboygan- 101 PM CST Sun Nov 26 2017 This Hazardous Weather Outlook is for portions of northwest Lake Michigan and the waters of Green Bay. .DAY ONE...Tonight The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Monday through Sunday The probability for widespread hazardous weather is low. Eckberg/Uhlmann
The office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 26, 9:17 PM CST | Small Craft Advisory | GRB | 54 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.